Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Taken MTP kit, bleeding started, no cramps, no stomach ache, bleeding repeats. Pregnancy terminated?

Dear Madam/sir, My girlfriend took MTP kit (MT PROST) of cipla company for termination of pregnancy. As per the instructions medicines were taken timely. Initially bleeding was not heavy but later normal bleeding occurred for 7-9 days and stopped. No cramps , stomach ache etc. has been observed. Suddenly bleeding started on 15th day and rest for a day only. After this no such cramps has been observed. Does it mean that pregnancy has not yet terminated or still some residuals are there ? Please advice.
Asked On : Sat, 26 May 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Hello there,
First thing, I would like to say, please do not take or advise these medicines to anyone without proper gynaecology consultation and advise, as these medicines can have some complications as well.
In your case, as she had bleeding for 1 day after about a week of stooping of the bleeding, I will suggest you to get a Ultrasond scan done to rule out any residual products.
Take care.
Answered: Fri, 8 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor